MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC ENDPIECE WITH DOUBLE JOINT; TRACTION, APPARATUS, NON-POWERED

WRIGHTS LANE SYNTHES USA PRODUCTS LLC ENDPIECE WITH DOUBLE JOINT; TRACTION, APPARATUS, NON-POWERED
Model Number 394.44
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).Event year is reported as 2021; however exact date of event is unknown.Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.Reporter is a j&j representative.Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent for a procedure.During the procedure, following equipment¿s was broken.It was unknown if the procedure completed successfully.The patient impact was unknown.(1)radiolucent insertion (3) holdsleeve w/wingscr l105 i- 6 f/large- (2)doublejoint cpl f/large- distract (2)holdsleeve w/wingscr l55 i- 6 f/large-d (3)red forceps points one bent tip/174 (1)red forceps serrated jaw-ratchet 144 (1)reduction forceps points ratchet 200.This complaint involves thirteen (13) devices.This report is for (1) endpiece with double joint.This report is 3 of 12 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: a service and repair evaluation was completed: the customer reported the device was broken.The repair technician reported the device was missing cotter pin, chain, and spring nut.Missing parts is the reason for repair.The cause of the issue is unknown.The following parts were replaced: cotter pin, chain and connecting & spring nut.The item was repaired per the inspection sheet, passed synthes final inspection and will be returned to the customer upon completion of the service and repair process.The evaluation was confirmed.The device was deemed serviceable and will be returned to the customer, no design or manufacturing issues were identified therefore it has been determined that no corrective and/or preventative action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
ENDPIECE WITH DOUBLE JOINT
Common Device Name
TRACTION, APPARATUS, NON-POWERED
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12394342
Report Number2939274-2021-05066
Device Sequence Number4724493
Product Code HST
UDI-Device Identifier10886982199720
UDI-Public(01)10886982199720
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number394.44
Device Catalogue Number394.44
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2021
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/07/2021
Initial Report FDA Received Date08/31/2021
Supplement Report FDA Received Date09/30/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENDPIECE WITH DOUBLE JOINT; HOLDSLEEVE W/WINGSCR L105 I-Ø 6 F/LARGE-; HOLDSLEEVE W/WINGSCR L105 I-Ø 6 F/LARGE-; HOLDSLEEVE W/WINGSCR L105 I-Ø 6 F/LARGE-; HOLDSLEEVE W/WINGSCR L55 I-Ø 6 F/LARGE-D; HOLDSLEEVE W/WINGSCR L55 I-Ø 6 F/LARGE-D; RADIOLUCENT INSERTION HANDLE FRN; RED FORCEPS SERRATED JAW-RATCHET 144; RED FORCEPS POINTS ONE BENT TIP/174; REDUCTION FORCEPS POINTS RATCHET 200